# SDR 9710681152

- Difficulty date: June 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152US
- Make and model: Doug DC-10-40
- Aircraft serial: 46761
- Engine: Pwa JT9D20
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Prbc
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: DE
- Nature of condition: R, M, J
- Precautionary procedure: E

## Discrepancy

DURING DESCENT, THE NR 2 ENGINE COMPRESSOR STALLED WITH RISING EGT.  ENGINE WAS SHUT DOWN AT MAX EGT OF 650C.  NR 2 ENGINE RESTART AND SUBSEQUENT OPERATION WERE NORMAL.  MAINTENANCE REPLACED THE PRBC AND RAN ENGINE TO TAKEOFF POWER.  ALL PARAMETERS WERE NORMAL PER MM 71-00-00.  EXACT PART CAUSING PROBLEM TO BE DETERMINED.
